Undecidable Extensions of Skolem Arithmetic

Abstract : no abstract
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01215414
Contributor : Alexis Bès <>
Submitted on : Wednesday, October 14, 2015 - 10:49:46 AM
Last modification on : Thursday, January 11, 2018 - 6:19:29 AM

Identifiers

  • HAL Id : hal-01215414, version 1

Collections

Citation

Alexis Bès, Denis Richard. Undecidable Extensions of Skolem Arithmetic. J. Symb. Log., 1998, 63 (2), pp.379-401. ⟨hal-01215414⟩

Share

Metrics

Record views

169